# SDR CALA9801311

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED BETWEEN STA 400 AND 420, RBL 48.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED IAW SRM 51-30-2.  A NEW SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-5, 51-30-2, AND 51-10-2.
